Zeros of the combination of the Eisenstein series for Gamma_0^+(2)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 49
  • Download : 0
Publisher
Springer Science+Business Media
Issue Date
2024-06
Language
English
Citation

The Ramanujan Journal, v.64, pp.475 - 488

ISSN
1382-4090
URI
http://hdl.handle.net/10203/319674
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0